# SDR DALA2016090806527

- Difficulty date: September 7, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUTOUT LOWER SILL AREA THRESHOLD SUPPORT ANGLE IS CORRODED AT BS 1670.   REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM.
